# SDR USAA2014041400011

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 54,066 hours, 19,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 11D LOOSE.  SECURED EMERGENCY EXIT LIGHT AT SEAT 11D.
